Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By ZachAttack
Please Help! Detoxing off Opiates
  1. #1
    ZachAttack is offline New Member
    Join Date
    Jan 2014
    Posts
    3

    Default Please Help! Detoxing off Opiates

    Hey, everyone. I've been doing a lot of reading on this site lately and decided to get an account and reach out. I am a 32 year old high school teacher who is very happily married. About a year and a half ago, I was prescribed Vicodin ES for a knee injury I have (turns out to be arthritis from football). Up until about 2-3 months ago I exclusively took the Vicodin for my chronic pain. I asked my Dr. if there was anything "lighter" she could put me on. She prescribed me Tramadol as well as Norco (7.5/325). I haven't taken the Norco in about two weeks, just sticking to the Tram. I was taking about 300-400mg a day (which was the dosage). Well, 4 days ago I decided that I didn't want to be on these pain meds anymore, and my pain was almost gone anyways. I was stupid and "tapered" down to 50mg on Wed, Thurs, and Fri. It is now Sunday, and I haven't taken ANYTHING. I started going through an insane amount of physical and psychological symptoms. Extremely high anxiety (already have general anxiety dis), separation anxiety from my wife where I cried my eyes out and paced around the house on Thursday, sweating, shaking, high blood pressure, chills, and minor insomnia. I started the Thomas Diet, and I think it's helping. I have no "craving" for more meds, and I never did anything illegal for them (I JUST WANT OFF OF THEM)...My crying has tapered off, but I still have a feeling of worthlessness. I took these meds for a legitimate injury, and when I decided to stop, all hell breaks loose. I guess what I'm asking for is just some insight into these w/d symptoms, and for a little support. I appreciate it, guys. I really do.
    learn2swim likes this.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Sorry you're going through this. WD from tramadol can be dangerous and certainly unpleasant. It can also cause seizures. I've never taken that drug, but I've always read its best to taper off because of the risk of seizure.

    You should re-post your question on the "Need to Talk" board. It gets a lot more traffic and you'll receive a bunch of support.

    Kat

  3. #3
    ZachAttack is offline New Member
    Join Date
    Jan 2014
    Posts
    3

    Default

    Thank you very much! I'll be sure to re-post it over there. I appreciate your help. Take care!

  4. #4
    learn2swim is offline New Member
    Join Date
    Jan 2014
    Posts
    6

    Default

    It's hell man, I am trying myself. Just hang in there and drink alot of water, take an anti diahrea (sp) med (for some reason it helps with the other aspects of withdraw too). Think of your family and think of the time before you used pills and were happy. Cling to those times. Become addicted to helping others. Nothing lasts forever my friend and you can do this

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22